# SDR AALA202411194880

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 32,274 hours, 10,464 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER GAUGE INDICATE LOW PRESSURE. SERVICED R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
